New approach of (G'/G)-expansion method for RLW equation
Publisher© 2014 Maxwell Science Publications
MetadataShow full item record
CitationNaher, H., & Abdullah, F. A. (2014). New approach of (G'/G)-expansion method for RLW equation. Research Journal of Applied Sciences, Engineering and Technology, 7(23), 4864-4871
In this study, new extension of the (G'/G)-expansion method with nonlinear ODE has been introduced to investigate the generalized regularized long wave equation. Therefore, many new travelling wave solutions with many parameters are generated. The obtained solutions are more general and solutions include the solutions, the hyperbolic function, the trigonometric function and the rational forms. In addition, some of our solutions are identical with already published results, which validate newly generated solutions and others solutions have not been reported in the previous literature.